MAUDE Adverse Event Report: HALYARD - IRVINE HOMEPUMP C-SERIES, 100 ML, 0.5 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR

HALYARD - IRVINE HOMEPUMP C-SERIES, 100 ML, 0.5 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Model Number C100005
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for the reported lot number was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.Root cause could not be determined.All information reasonably known as of 03-jul-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not received for evaluation.
 
Event or Problem Description
Halyard received a single report that referenced two different incidents, which were associated with separate units, involving an unknown number of patients.This is the first of two reports.Refer to 2026095-2017-00126 for the second event.Fill volume: unknown, flow rate: unknown , procedure: unknown, cathplace: peridural, start time: (b)(6) 2017 8:50am, end time: (b)(6) 2017 9:20pm.It was reported that a pump was connected to a peridural catheter and was supposed to run for five days.However, the infusion completed earlier than expected.
 
Additional Manufacturer Narrative
All information reasonably known as of 03-aug-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Additional Manufacturer Narrative
A visual inspection found that the sample was returned with lot # 0202439488.The sample was refilled with 0.9% of saline using the repeater pump to the nominal value of 100ml.Infusion was observed and the flow accuracy test was performed.After 150 hours of testing, the pump yielded a flow rate of 0.52ml/hr, which is within specifications with a +/-15% tolerance.The pressure pot was performed on the flow restrictor without the filter.The tubing was detached from the pump and connected to a pressure gauge.The average bladder pressure used was 9.29psi.The flow control tubing yielded a flow rate of 0.53ml/hr, which is within specifications with a +/-15% tolerance.The evaluation summary concluded that fast flow was not observed.During the flow accuracy test, the pump met specifications.During pressure pot testing, the flow restrictor met specifications using the average bladder pressure.Use review was conducted; however there was no sufficient information to determine if pumps were used in accordance with the instructions or if the use conditions contributed with the incident.Root cause could not be determined.All information reasonably known as of (b)(6) 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.

Brand Name
HOMEPUMP C-SERIES, 100 ML, 0.5 ML/HR (CONTAINS DEHP)
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key6697939
Report Number2026095-2017-00125
Device Sequence Number16413527
Product Code MEB
UDI-Device Identifier30680651135606
UDI-Public30680651135606
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2018
Device Model NumberC100005
Device Catalogue Number101356002
Device Lot Number0202439488
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2017
Initial Date Received by Manufacturer 06/20/2017
Supplement Date Received by Manufacturer07/17/2017
08/28/2017
Initial Report FDA Received Date07/10/2017
Supplement Report FDA Received Date08/07/2017
09/18/2017
Patient Sequence Number1